# SDR VTZA200500065

- Difficulty date: April 20, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N665BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Position Switch
- Part number: 4EN886
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT THRUST REVERSER ICON CAME ON DURING T/O.  PERFORMED CHECK OF THROTTLE QUAD AND ARM / OFF SWITCH, THROTTLE QUAD MICRO SWITCH TEST, AND RELAY / WIRE CHECK.  REMOVED AND REPLACED STOW MICRO SWITCH REF AMM 78-37-01.  COMPLIED WITH RIGGING OF THE THRUST REVERSER STOW MICRO SWITCH IAW TASK 78-37-01-830-801.  PERFORMED THRUST REVERSER OPS CHECK IAW 71-00-00, NO DEFECTS NOTED AT THIS TIME.
